# SDR DALA1202200931

- Difficulty date: May 5, 2008
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 52,520 hours, 41,030 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Seal
- Condition: Damaged
- Location: Waste Drain
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD & AFT WASTE DRAIN VALVE SEAL REPAIRED IAW ERA 468214-14.
